Jump to content

Hello! I need some guidance.


[Ad...]

Recommended Posts

Hello,

 

I was taking Valium on and off for about 2 years mostly would take half of a 2.5.  Would take for stress and anxiety and when I was hungover.  I stopped drinking and Valium in December was kinda a rough hangover.  But I was a heavy weekend drinker but decided to quit for my family and my psychologist forced me to stop Valium at the same time.  Was unaware of any risks due to my dose being so low.  But a month in I was having problems with concentration and panic attacks having to do with my child being sick.  Was rough I was unsure what I was feeling I reached out to my doctor and psychologist both saying my dependence of the medication was out of my system already and it was just who I was at that point.  I needed something to relax I thought. i was prescribed hydroxozine it helped very little if at all.  2 months in it was rough but I was holding on strong really wanting a little Valium or something for a small break from a confusing time. I thought how could it hurt to take a small amount of klonopin I had from awhile back so I took half just cuz I never liked to take much of the benzos I took in the first place.  When I took it 3 months ago I triggered something which has put me in and out of the ER constant feeling of doom and panic,  muscle twitches and heat in chest and stomach with tingling everywhere.  All are undiagnosed as anything serious. As well as like an unawareness of certain body movements which cause me to think something of heart palpitations or whatever are triggering. Over stimulating by things I use to love and enjoy.  Lost 30 pounds in 2.5 months.  I thought I was getting slightly better but testing my limits and my body made me have a tachycardia and heart palpitations which I’ve experienced in the past and really hate so that put me back in a panic. I’m taking hydroxozine to help with heart rate and atenolol.  They tried multiple drugs to help but all made it worse.  Idk if the hydroxozine is helping or hurting honestly.  Nobody really has helped I just need small advice and help so I can live my life at the very least and not put a burden on my family. 

Link to comment
Share on other sites

Hello Adventurer14,

 

Welcome to BenzoBuddies, we are glad you have joined the community!  It sounds to me like you are in the process of healing after benzo (and likely alcohol) withdrawl.  It takes a while for things to heal but hopefully making some connections here will make things a bit easier for you.  I found that having the support of a community was so important to my healing.

 

I've put some links below to get you started.  You can begin posting when you are ready.  Let us know if you have questions or need help.

 

Again, welcome,

 

Kate08

 

Cold Turkey, Detox & Rapid Withdrawal

 

Four Phases of Withdrawal-Where Are You?

Link to comment
Share on other sites

Welcome, you found the right place. Read through the success stories here. It will get better. Its really hard with kids an a household to keep going. I am in the same boat. But you can do it.
Link to comment
Share on other sites

×
×
  • Create New...